PDF files of articles are only available for institutions which have paid for the online version upon signing an Institutional User License.

Real hypersurfaces with pseudo-$\mathbb {D}$-parallel structure Jacobi operator in complex hyperbolic spaces

Volume 134 / 2014

Theoharis Theofanidis Colloquium Mathematicum 134 (2014), 93-112 MSC: Primary 53B25; Secondary 53D15. DOI: 10.4064/cm134-1-4

Abstract

The aim of the present paper is to classify real hypersurfaces with pseudo-$\mathbb {D}$-parallel structure Jacobi operator, in non-flat complex space forms.

Authors

  • Theoharis TheofanidisMathematics Division
    School of Technology
    Aristotle University of Thessaloniki
    Thessaloniki, 54124, Greece
    e-mail
    e-mail

Search for IMPAN publications

Query phrase too short. Type at least 4 characters.

Rewrite code from the image

Reload image

Reload image